MAUDE Adverse Event Report: ARTHREX, INC. USP II HUMERAL HEAD 44/19; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. USP II HUMERAL HEAD 44/19; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number USP II HUMERAL HEAD 44/19
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was initially reported via the surgical outcome alert system that a possible revision may have taken place with study patient (b)(6).Further investigation has now confirmed the following information: the study patient had a total shoulder arthroplasty (b)(6) 2018.Due to a rotator cuff/subluxation, deficient supraspinatus and subscapularis the patient underwent a revision surgery (b)(6) 2018 at the same facility by the same surgeon.During the revision surgery the following arthrex products were explanted: glenoid: ar-9106-02.Humeral stem: ar-9100-09s.Humeral head: ar-9144-19p.To complete the revision surgery the surgeon used and antibiotic wash after removal of the implants a bone allograft was used on the glenoid.Humeral canal was reamed and broached in 30 degrees of retroversion.

Brand Name
USP II HUMERAL HEAD 44/19
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10483811
Report Number1220246-2020-02127
Device Sequence Number1246019
Product Code KWS
UDI-Device Identifier00888867057708
UDI-Public00888867057708
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K071032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUSP II HUMERAL HEAD 44/19
Device Catalogue NumberAR-9144-19P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;